Journal of Symbolic Logic

Review: Elliott Mendelson, Introduction to Mathematical Logic

D. van Dalen

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 45, Issue 3 (1980), 631.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183740628

JSTOR
links.jstor.org

Citation

van Dalen, D. Review: Elliott Mendelson, Introduction to Mathematical Logic. J. Symbolic Logic 45 (1980), no. 3, 631. https://projecteuclid.org/euclid.jsl/1183740628


Export citation